MAUDE Adverse Event Report: ZIMMER DENTAL TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV; DENTAL DRIVER

ZIMMER DENTAL TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV; DENTAL DRIVER
Catalog Number TW1.25
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wrench hex driver fractured during its first use.Fractured at the bottom tip that engages implant.Doctor was able to complete procedure.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A2: age at time of the event: unknown / not provided.A3: gender: unknown / not provided.A4: patient weight: unknown / not provided.D4: additional device information: unknown / not provided.H4: device manufacturer date: unknown / not provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie did not receive one (1) tw1.25, (torque wrch hex drvr 1.25 mmd for tw20 & tw30 adv) for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Dhr review was completed for the subject lot number: 2120007741.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number: 2120007741 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: fracture¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per rm-002w1, the most likely root cause determined from the investigation was excessive torque placed on tool, customer error.Therefore, based on the available information, a device malfunction was not established.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D4: device udi number.G3: date received by manufacturer.G6: checked "follow-up." h2: checked follow-up type.H4: device manufacturer date.H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
TORQUE WRCH HEX DRVR 1.25 MMD FOR TW20 & TW30 ADV
Common Device Name
DENTAL DRIVER
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21399237
Report Number0002023141-2025-00436
Device Sequence Number8215116
Product Code NDP
UDI-Device Identifier00889024020191
UDI-Public(01)00889024020191(10)2120007741
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTW1.25
Device Lot Number2120007741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic